Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 161607, 10 pages
http://dx.doi.org/10.1155/2014/161607
Research Article

Similarity Measure and Entropy of Fuzzy Soft Sets

1College of Mathematics, Southwest Jiaotong University, Chengdu, Sichuan 610031, China
2Center for Radio Administration and Technology Development, Xihua University, Chengdu, Sichuan 610039, China

Received 22 March 2014; Accepted 29 May 2014; Published 15 June 2014

Academic Editor: Feng Feng

Copyright © 2014 Zhicai Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhicai Liu, Keyun Qin, and Zheng Pei, “Similarity Measure and Entropy of Fuzzy Soft Sets,” The Scientific World Journal, vol. 2014, Article ID 161607, 10 pages, 2014. doi:10.1155/2014/161607